# SDR 97ZZZX757

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8CF
- Make and model: Piper PA-31T
- Aircraft serial: 31T8020062
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 46624003
- Condition: Cracked
- Location: Door Support
- Part time: 3,603 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EVENT 1 AND 2 INSPECTION OF ACFT, FOUND MULTIPLE CRACKS IN DOUBLER BEHIND END FRAME OF CABIN DOOR.  (HINGE END OF DOOR).  SUSPECT STRESS FATIGUE DUE TO HINGE AND HINGE PIN WEAR, ALLOWING DOOR TO FLEX DURING BOARDING OPERATIONS, ETC.  DISASSEMBLED  HINGE END OF CABIN DOOR; INSTALLED NEW DOUBLER AND HINGE ASSY IAW PIPER MAINTENANCE INSTRUCTIONS.
